Beechams Flu Plus Caplets - 16

Please note images are for illustration purposes and may differ from the product(s) you receive
  • For Sore Throat &Blocked Nose
  • Aches and Pains
  • Headache & Fever
£3.00
quantity
Single purchase only
Subscribe and save
  • For Sore Throat &Blocked Nose
  • Aches and Pains
  • Headache & Fever
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Beechams Flu Plus Caplets provide rapid and effective relief from the major cold and flu symptoms in a convenient easy to swallow caplet.

Description
Beechams Flu Plus Non-Drowsy Caplets contain the three active ingredients; paracetamol 500mg, caffeine 25mg, phenylephrine hydrochloride 5mg. Paracetamol acts as an analgesic (painkiller) and antipyretic (reduces body temperature when you have a fever), while phenylephrine hydrochloride is a decongestant which unblocks the nose and sinuses. Caffeine is included as a mild stimulant to relieve tiredness and fatigue. Take Beechams Flu Plus Caplets at the first sign of flu or a severe cold for the rapid relief of aches, fever, headache, blocked nose, sore throat, sinus pain, shivers and fatigue.
Usage
Adults & children aged 12 years and over: 2 caplets to be taken every four to six hours as necessary. Do not take more than 8 caplets in 24 hours.
Ingredients
Paracetamol. Caffeine. Phenylephrine Hydrochloride. Potassium Sorbate (E 202). Colour Sunset Yellow (E 110).
Suitable For
Suitable For adults and children over the age of 12 years.
Cautions/Allergies
Keep out of the reach and sight of children. Not suitable for children under the age of 12 years. Do not exceed the recommended daily dose. Do not take with any other paracetamol-containing products. If symptoms persist seek medical consultation.
Frequently Asked Questions (0)